MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 18IN 6-0 D/A TG100-8; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. VCL CT BRD VIO 18IN 6-0 D/A TG100-8; SUTURE, ABSORBABLE, NATURAL
Model Number J544G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure (b)(6) 2022 and suture was used.Before use on the patient, it was reported that it was not possible to read the qr code on the suture packaging.It was noted that the problem was not with the reader, but in the quality of printing the qr code.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Events reported via: 2210968-2022-07956, 2210968-2022-07962, 2210968-2022-07965, 2210968-2022-07966, 2210968-2022-07967, 2210968-2022-07971, 2210968-2022-07947, 2210968-2022-07948, 2210968-2022-07949, 2210968-2022-07950, 2210968-2022-07981, 2210968-2022-07982, 2210968-2022-07984, 2210968-2022-07985, 2210968-2022-07986, 2210968-2022-07987, 2210968-2022-07988, 2210968-2022-07989, 2210968-2022-07990, 2210968-2022-07991.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/7/2022 this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device returned additional information: h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: code j603h correct lot: sbmcud this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2022-07956, 2210968-2022-07962, 2210968-2022-07965, 2210968-2022-07966, 2210968-2022-07967, 2210968-2022-07971, 2210968-2022-07947, 2210968-2022-07948, 2210968-2022-07949, 2210968-2022-07950, 2210968-2022-07981, 2210968-2022-07984, 2210968-2022-07985, 2210968-2022-07986, 2210968-2022-07987, 2210968-2022-07988, 2210968-2022-07989, 2210968-2022-07990, 2210968-2022-07991.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 10/4/2022 additional information: d4, g1, h4 additional information was requested, the following was obtained: lot numbers for: cf810t- lot ar7893 sxpp1b410- lot rpbaph sxpp1b405-lot rmbeba j571g- lot ar2693 xyj303h- lot ar0401 sxpp1b415- lot rkbadj j603h- lot 5bmcvd xyj341h - lot ap5547 sxpp1b420- lot sabddl xyj544g- lot ap4710 sxpp1b450- lot rmbbeb xyj375h- lot- ar4188 sxmp1b409- lot- rlbjaq z316h- lot- rlmadt j353h.Un- lot - ar8573 device return status? not available.The following additional information was requested: please confirm the lot for product code xyj303h is ar0401 please confirm the lot for product code j603h.5bmcvd is not a valid lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Product complaint # (b)(4) date sent to fda: 10/4/2022 corrected information: d1, d2a, d4 (product code) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 18IN 6-0 D/A TG100-8
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON BRAZIL
rodovia presidente dutra
km 154
sao paolo
BR  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15499699
Report Number2210968-2022-07982
Device Sequence Number14882097
Product Code GAM
UDI-Device Identifier10705031041073
UDI-Public10705031041073
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberJ544G
Device Catalogue NumberJ544G
Device Lot NumberAP4710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer10/03/2022
10/27/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date10/04/2022
11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown